# SDR REXA2018072400640

- Difficulty date: July 10, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 25,910 hours, 17,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ABOVR SERVICE DOOR EMERGENGY LIGHT LENS CRACKED. REMOVED AND REPLACED NEW LIGHT LENS AT PANEL ABOVE SERVICES DOOR AS REQUIRED WITH LIGHT HAND PRESSURE.
